# SDR NSVA200600164

- Difficulty date: September 27, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N191CJ
- Make and model: Beech 1900D
- Aircraft serial: UE19
- Aircraft time: 23,993 hours, 37,024 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS WILL NOT RETRACT LESS THAN 17 DEGREES.  UPON INSPECTION FOUND LT FLAP SAFETY SWITCH TO HAVE ONE BROKEN WIRE AND WORN ROLLER.  REPAIRED WIRE IAW BAMM 20-13-00 AND REPLACED WORN CAM BY REMOVING BOLT AND NUT AND REINSTALLING.  OPS CHECK GOOD, P/N OFF/ON 101-521057-9.
